- -

Closed injective systems and its fundamental limit spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Closed injective systems and its fundamental limit spaces

Show full item record

Fenille, MC. (2010). Closed injective systems and its fundamental limit spaces. Applied General Topology. 11(2):95-115. doi:10.4995/agt.2010.1711.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86843

Files in this item

Item Metadata

Title: Closed injective systems and its fundamental limit spaces
Author:
Issued date:
Abstract:
[EN] In this article we introduce the concept of limit space and fundamental limit space for the so-called closed injected systems of topological spaces. We present the main results on existence anduniqueness of limit ...[+]
Subjects: Closed injective system , Limit space , Category , Functoriality , Compatibility of limits , Perfect property
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1711
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1711
Type: Artículo

This item appears in the following Collection(s)

Show full item record